MathSciNet Relay Station
MathSciNet bibliographic data
MR531279 (82c:28032) 28D05 (10K50 10L02 10L20)
Furstenberg, H.; Katznelson, Y. An ergodic Szemerédi theorem for commuting transformations. J. Analyse Math. 34 (1978), 275–291 (1979).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement